# SDR UPS00233643

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, RIGHT AFT OVERWING EMERGENCY LIGHT FOR INSIDE DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD.
